# SDR UPS07450268

- Difficulty date: July 7, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B11751606
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R3 DOOR FWD LOWER CUTOUT CORNER REVEAL FOUND CRACK AS MARKED, CRACK LENGTH 1/2" APPROX.  M/D R3 DOOR FWD LOWER CUTOUT CORNER REVEAL FTG REPLACED AN INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
